MathSciNet Relay Station
MathSciNet bibliographic data
MR513751 (80i:17008) 17B10 (17B35)
Block, Richard E. Classification of the irreducible representations of ${\germ s}{\germ l}(2,\,{\bf C})$. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 1, 247–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement